MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #7 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #7 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 82-7-0712
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Scorpio knee surgery: insert tibial 7x12mm ps.When trying to place it and hit it; insert not entered to the tibial tray.Wire was outside of its original position, and not allowed to "fall" in the tibial tray so we had to put another insert less thick.
 
Additional Manufacturer Narrative
An event regarding size/fit issue involving a scorpio insert was reported.The event was not confirmed.Method & results: -device evaluation and results: although the product was not returned, a picture of the insert was provided.The picture was reviewed but no significant observation relating to the current investigation could be derived from it.-medical records received and evaluation: no medical records were received for review with a clinical consultant.-device history review: all devices in the reported lot were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusions: the event could not be confirmed nor the root cause determined as the device was not returned for evaluation.No further investigation is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Scorpio knee surgery: insert tibial 7x12mm ps: when trying to place it and hit it; insert not entered to the tibial tray.Wire was outside of its original position, and not allowed to "fall" in the tibial tray so we had to put another insert less thick.
 
Additional Manufacturer Narrative
The device was returned for evaluation.An event regarding size/fit issue involving a scorpio insert was reported.The event was confirmed.Device evaluation and results: a visual inspection of the returned device noted that the wire is slightly out of its original place.A review of the returned product with a material analysis engineer indicated "deformation observed anterior surface of insert, likely allowing the wire to separate from the insert." medical records received and evaluation: no medical records were received for review with a clinical consultant.Device history review: all devices in the reported lot were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusions: a visual inspection of the returned device noted that the wire is slightly out of its original place.Further review of the returned product with a material analysis engineer indicated that deformation was observed on the anterior surface of insert, likely allowing the wire to separate from the insert.No further investigation is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Scorpio knee surgery: insert tibial 7x12mm ps.When trying to place it and hit it; insert not entered to the tibial tray.Wire was outside of its original position, and not allowed to "fall" in the tibial tray so we had to put another insert less thick.Update: opened the implant when trying to place it in the tibial plate did not enter, so check it and note that the wire is slightly out, derived from this open another insert and place it without biggest problem.

Brand Name
SCORPIO NRG X3 PS TIBIAL INSERT #7 12MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6573464
Report Number0002249697-2017-01576
Device Sequence Number11046314
Product Code JWH
UDI-Device Identifier07613327031041
UDI-Public(01)07613327031041(11)151007(17)211031(10)6M6KL4
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K071991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number82-7-0712
Device Catalogue Number82-7-0712
Device Lot Number6M6KL4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Initial Date Received by Manufacturer 04/20/2017
Supplement Date Received by Manufacturer06/16/2017
09/27/2017
Initial Report FDA Received Date05/17/2017
Supplement Report FDA Received Date07/14/2017
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;